# SDR AUS20020624

- Difficulty date: June 26, 2002
- Submitted: August 7, 2002
- Operation: General aviation
- Make and model: Boeing 737832
- Engine: Ge CFM567B24
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Condition: Leaking
- Location: Drag Control
- Part time: 705 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(AUS) NR 9 FLIGHT SPOILER ACTUATOR LEAKING FROM ACTUATOR BODY.
